RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 83–87 (Mi smj2841)  

This article is cited in 1 scientific paper (total in 1 paper)

On a system of entire functions of class A which is biorthogonal to a lacunar power system on the ray

F. N. Garif'yanova, E. V. Strezhnevab

a Kazan State Power Engineering University, Kazan, Russia
b Kazan National Research Technical University named after A. N. Tupolev, Kazan, Russia

Abstract: We construct a system of entire functions of exponential type of class A biorthogonal with weight to some power system on the ray. The indicator diagram of such a function is a segment of the imaginary axis. Functions analytic in a circular lacuna are represented by biorthogonal series.

Keywords: entire function of class A, regularization method, moment problem.

DOI: https://doi.org/10.17377/smzh.2017.58.108

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 63–66

Bibliographic databases:

UDC: 517
MSC: 35R30
Received: 13.10.2015

Citation: F. N. Garif'yanov, E. V. Strezhneva, “On a system of entire functions of class A which is biorthogonal to a lacunar power system on the ray”, Sibirsk. Mat. Zh., 58:1 (2017), 83–87; Siberian Math. J., 58:1 (2017), 63–66

Citation in format AMSBIB
\Bibitem{GarStr17}
\by F.~N.~Garif'yanov, E.~V.~Strezhneva
\paper On a system of entire functions of class~A which is biorthogonal to a~lacunar power system on the ray
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 83--87
\mathnet{http://mi.mathnet.ru/smj2841}
\crossref{https://doi.org/10.17377/smzh.2017.58.108}
\elib{http://elibrary.ru/item.asp?id=29159904}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 63--66
\crossref{https://doi.org/10.1134/S0037446617010086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100008}
\elib{http://elibrary.ru/item.asp?id=29488044}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014659135}


Linking options:
  • http://mi.mathnet.ru/eng/smj2841
  • http://mi.mathnet.ru/eng/smj/v58/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garifyanov, V E. Strezhneva, “On a classic moment problem for entire functions”, Lobachevskii J. Math., 39:6 (2018), 755–758  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:77
    Full text:11
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020